First Aid For Coughing Up Blood While On TB Treatment?
good night, I just started the TB treatment for 1 month, but still have coughing up blood about 1 cup (200 cc) but after bleeding I just feel weak for a while and there are no other side effects. guess whether this is normal? If the blood comes out again, think about what first aid should be done
Hello! Thank you for asking at HealthReplies.com.
Coughing up blood is indeed one of the symptoms of tuberculosis (TB). If you are currently on TB treatment, but do not show improvement in your symptoms or even if your symptoms are getting worse, you should immediately return to your doctor for a re-evaluation. Your doctor will examine you in person and you may need to be referred to a pulmonologist for further tests. TB that you experience may not respond to the therapy given or it may be another disease that you are actually experiencing. Needed a deeper examination to find out this.
If you are coughing up blood, especially in large quantities, you should immediately come to the nearest hospital emergency room. If you have frequent coughing up of blood, you may need to be hospitalized for a while so that you can be well monitored and given immediate treatment if anything happens. Avoid cigarette smoke and other combustion fumes. Eat a well-nourished and balanced diet. Increase consumption of protein, such as chicken, eggs, fish and meat.
So much information from me. I hope this helps.